Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 2465025, 12 pages
http://dx.doi.org/10.1155/2016/2465025
Research Article

A Trigonometric Analytical Solution of Simply Supported Horizontally Curved Composite I-Beam considering Tangential Slips

College of Traffic, Jilin University, Changchun 130025, China

Received 27 March 2016; Revised 31 July 2016; Accepted 14 August 2016

Academic Editor: Leonid Shaikhet

Copyright © 2016 Qin Xu-xi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qin Xu-xi, Liu Han-bing, Wu Chun-li, and Gu Zheng-wei, “A Trigonometric Analytical Solution of Simply Supported Horizontally Curved Composite I-Beam considering Tangential Slips,” Mathematical Problems in Engineering, vol. 2016, Article ID 2465025, 12 pages, 2016. https://doi.org/10.1155/2016/2465025.